Arkiv för Matematik

On the convergence almost everywhere of double Fourier series

Per Sjölin

Full-text: Open access

Article information

Source
Ark. Mat., Volume 14, Number 1-2 (1976), 1-8.

Dates
Received: 10 February 1975
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.afm/1485896455

Digital Object Identifier
doi:10.1007/BF02385819

Mathematical Reviews number (MathSciNet)
MR420129

Zentralblatt MATH identifier
0321.42003

Rights
1976 © Institut Mittag-Leffler

Citation

Sjölin, Per. On the convergence almost everywhere of double Fourier series. Ark. Mat. 14 (1976), no. 1-2, 1--8. doi:10.1007/BF02385819. https://projecteuclid.org/euclid.afm/1485896455


Export citation

References

  • Bahbuh, M., On sufficient conditions for convergence of the rectangular partial sums of double Fourier series (Russian). Mat. Zametki. 15 (1974), 835–838.
  • Bahbuh, M., & Nikishin, E. M., On the convergence of the double Fourier series of continuous functions (Russian). Sibirsk. Mat. Ž. 14 (1973), 1189–1199.
  • Carleson, L., On convergence and growth of partial sums of Fourier series. Acta Math. 116 (1966), 135–157.
  • Fefferman, C., On the convergence of multiple Fourier series. Bull. Amer. Math. Soc. 77 (1971), 744–745.
  • Fefferman, C., On the divergence of multiple Fourier series. Bull. Amer. Math. Soc. 77 (1971), 191–195.
  • Hunt, R. A., On the convergence of Fourier series. Orthogonal expansions and their continuous analogues. Proceedings of the Conference held at Southern Illinois University, Edwardsville, 1967. SIU Press Carbondale, Illinois, 1968.
  • Sjölin, P., Convergence almost everywhere of certain singular integrals and multiple Fourier series. Ark. Mat. 9 (1971), 65–90.
  • Tevzadze, N. R., On the convergence of the double Fourier series of quadratic summable functions (Russian). Soobšč. Akad. Nauk Gruzin. SSR 58 (1970), 277–279.